Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cura

Member
  • Posts

    27
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Australia
  1. lol, I feel sorry for anyone gulliable enough to believe that. An all-natural regimen is likely to do alot of things for you but clearing acne in 3 days is not one of them, it's a marketing gimmick that's all.
  2. Hey, I just recieved a sample of CP night eyes along with my order of green cream. Does anyone know what it does? All I know is that it's for the eyes, and its main active ingredient is copper peptides (whatever that is). If anyone knows, I'd appreciate any info. thanks.
  3. eh, if you have blackheads then add a BHA to your regime. If you are using the DKR then use the BHA just before you apply the bp. Try that for a while, then one your acne is under control, swap the bp for a retinol (but keep the cleanser/BHA) and you'll be sweet. recommened BHA's: Paula's Choice 2% liquid/gel/lotion retinol: green cream hope that helps, good luck on your path to clear skin.
  4. As I understand it, you should not use a BHA and an AHA together. i.e. use them one after the other. However, you can alternate between them, e.g. monday morning BHA, tuesday morning AHA. Also, you should know that AHA is primarily for sun-damaged skin, whereas BHA is for oily and acne-prone skin. However, BHA can be used in conjunction with other products like bp (benzoyl peroxide) in which you use the BHA first, wait a couple of mins, then apply bp. The BHA should allow the bp to penetrate
  5. Hi poloho, It's great to hear your seeing some improvement. Firstly, are you using any products as well as the BHA, if so, the redness might be caused by using too many products, and one option may be to decrease the use or cut out one of those products. Also, does the redness and itchiness appear straight after you use the BHA? If so, then it could be the BHA causing your side-effects. Anyway, the best course of action would be to use the BHA once every other day, and see if that gets rid
  6. Hey, I was wondering if I could wash my face with water instead of using a face wash. Mainly because the skin around my eyes is very sensitive, and whenever I use a face wash, it tends to over-dry and over-irritate the area around my eye. Is it ok to just watch my face with water? has anyone tried this? Thanks. EDIT: I think I will just try using water. I'm already using cetaphil, which to my knowledge is the gentlest cleasner available. And it seems too difficult to avoid the eye area when
  7. Yes you can shrink pores. In fact, retin A shrinks pores which is the reason why they look smaller. Both green cream and retin A are retinoids. Maybe these posts will help: http://www.greencream.com/communityboard/t...vs.,Retinoid,??? http://www.greencream.com/communityboard/t...ms=shrink,pores
  8. Sometimes clogged pores can mask the true size of your pores. For example, my nose is extremely oily and so most of my pores on my nose are usually clogged (I think they are called sebum plugs). When I use a biore strip on my nose, it takes all those plugs out, and my pores look massive, much bigger than they did before I used the strip. In fact, I prefer the look of my clogged pores over my open pores because when open they look extremely big. You haven't been very clear in your description
  9. From looking at the pics green cream would help with your fine lines, enlarged pores and redmarks. However, you need to use it for at least 3 - 6 months to see visible results, so it's not a quick fix, but imo green cream is the best thing to go on once you have got your acne under control. and btw your skin looks really good, and I can see it becoming even better but bear in mind redmarks can take a while to go away.
  10. Thank you for the feedback Wynne. :) These boards are lucky to have you. Finacea is helping me I'm sure but I'm still breaking out. I guess my main question was which one of the two is most effective in clearing acne etc. You need to have used both of those products in order to compare them which I doubt many (if any) people have. I've been using green cream for the last 3 weeks and have seen a minor improvement in my skin. I am primarily using it for red marks (hyperpigmentation), su
  11. go on Dan's regimen ASAP, you want to get it under control otherwise it could get worse. It doesn't sound too bad at the moment so I would not see a dermatologist.
  12. I think accutane would be the best option for you. Mainly because your acne is sufficient enough to warrant using it and because out of all the options for moderate-severe acne it has the greatest chance of clearing you up. My acne wasn't as bad as yours and I was put on accutane for 6 months and it cleared my skin up. Then my acne slowly started creeping back and after 2 years I went back on accutane (even though my acne was not as bad as it first was) and it again cleared my skin. So, my poi
  13. Thanks for the response. I'm gonna cut out my morning routine for the next couple of days and see what happens. Hopefully the drying will go away. Then I'll try putting on PC's BHA along with cetaphil in the morning (while leaving BP out) and see how that goes. I am currently clear so the only need for BP is to prevent new acne from surfacing. If that happens then I may leave out the BHA and put the BP on instead. Anyway, green cream rocks. This stuff is doing wonders for my skin.
  14. You need to give yourself hope. Anything that makes you feel happier about your life will do you wonders. I'm sure you could think of some. For one, you will be going on accutane shortly which will be able to clear your skin up, I think that's something to look foward to for sure. Just remember don't despair, and always give yourself hope. Also, don't be afraid to use the resources which you have access to. For one, you can always come on here and people will listen to you and offer encouragem
  15. You could also try a very gentle cleasner (made for dry skin), like cetaphil, in addition to using a moisturizer.
×